Citation

BibTex format

@article{Lamb:2013:10.1002/nag.2168,
author = {Lamb, AR and Gorman, GJ and Elsworth, D},
doi = {10.1002/nag.2168},
journal = {INTERNATIONAL JOURNAL FOR NUMERICAL AND ANALYTICAL METHODS IN GEOMECHANICS},
pages = {2916--2936},
title = {A fracture mapping and extended finite element scheme for coupled deformation and fluid flow in fractured porous media},
url = {http://dx.doi.org/10.1002/nag.2168},
volume = {37},
year = {2013}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Lamb,AR
AU - Gorman,GJ
AU - Elsworth,D
DO - 10.1002/nag.2168
EP - 2936
PY - 2013///
SN - 0363-9061
SP - 2916
TI - A fracture mapping and extended finite element scheme for coupled deformation and fluid flow in fractured porous media
T2 - INTERNATIONAL JOURNAL FOR NUMERICAL AND ANALYTICAL METHODS IN GEOMECHANICS
UR - http://dx.doi.org/10.1002/nag.2168
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000326864100005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 37
ER -